# SDR ASMF200512001

- Difficulty date: November 25, 2005
- Submitted: December 1, 2005
- Operation: Air carrier
- Aircraft: N160PL
- Make and model: Doug MD-88
- Aircraft serial: 49763
- Aircraft time: 46,587 hours, 32,284 cycles
- Engine: Pwa JT8D219
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: S7929462S1014
- Condition: Leaking
- Location: Hyd System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, THE LT HYDRAULIC BRAKE ACCUMULATOR HOSE WAS LEAKING. THE HOSE WAS REMOVED AND REPLACED BY FLEXIBLE HOSE IAW MM 32-42-04.  THE LT HYDRAULIC BRAKE ACCUMULATOR FLEXIBLE HOSE WAS REPLACED BY ORIGINAL HOSE IAW MM 32-42-04, TESTED CORRECT.
